# SDR SWAA2013120322925

- Difficulty date: November 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD CRACKED AT BS 947.5, LBL 53.5.  REPAIRED CHORD IAW EA & EO.
